# SDR DALA2019102006110

- Difficulty date: October 19, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1641-1664 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DURING INSPECTION UNDER NRC 0384, CORROSION IS EXTENDED ON FLOOR SUPPORT ADJACENT FROM STA 1641 TO 1664 BL 0 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00526 CORROSION LEVEL 2. FLOOR SUPPORT ADJACENT FROM STA 1641 TO 1664 BL 0 WAS REPLACED PER. B757-200 SRM. (1322647)
